# SDR VJ9800016

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47379
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Bs 889
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF C CHECK, FOUND CORROSION AND POPPED RIVET AT LOWER FORWARD CORNER OF AFT LOWER PIT DOOR FS 889, BETWEEN LONGERON 27 AND 28R.  FABRICATED AND INSTALLED REPAIR IAW DC9 SRM 53-05, FIG 106, AND DOUGLAS FAX FILE MSG C050, ACTION NR 35372.
